# SDR AALA202506057879

- Difficulty date: May 20, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 44,926 hours, 5,213 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Longeron
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MODIFICATION OF CENTER WING SECTION FRONT SPAR RIGHT HAND UNDER WING LONGERON FROM STA 993 TO STA 1014, FROM S35R TO S37R IS DUE PER EO 5722B008. MODIFICATION OF SPAR LONGERON ACCOMPLISHED PER EO 5722B008. THIS ACCOMPLISHES AD 2023-17-14 AND BOEING SB 777-57A0122.
